# SDR FDKA200711360

- Difficulty date: November 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 16,662 hours, 15,490 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Roll Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5970 ATL (2007 PHX LCL) - ROLL TRIM ON BACKUP PANEL WON’T ROLL TO THE RIGHT.  MX REMOVED AND REPLACED PANEL AND RESET HSCU.  OPS CHECKED GOOD.
